Go home now Header Background Image
Search
Submission Procedure
share: |
 
Follow us
 
 
 
 
Volume 13 / Issue 11

available in:   PDF (120 kB) PS (120 kB)
 
get:  
Similar Docs BibTeX   Write a comment
  
get:  
Links into Future
 
DOI:   10.3217/jucs-013-11-1791

 

Hamiltonicity of Topological Grid Graphs

Christina Zamfirescu (City University of New York, USA)

Tudor Zamfirescu (Universit├Ąt Dortmund, Germany)

Abstract: In this paper we study connectivity and hamiltonicity properties of the topological grid graphs, which are a natural type of planar graphs associated with finite subgraphs of the usual square lattice graph of the plane. The main results are as follows. The shortness coefficient of the family of all topological grid graphs is at most 16/17. Every 3-connected topological grid graph is hamiltonian.

Keywords: 3-connectedness, grid graph, hamiltonian graph, shortness coefficient, topological grid graph

Categories: G.2.2